MathSciNet Relay Station
MathSciNet bibliographic data
MR306231 (46 #5357) 15A24
Montague, J. S.; Plemmons, R. J. Convex matrix equations. Bull. Amer. Math. Soc. 78 (1972), 965–968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement